×

zbMATH — the first resource for mathematics

Fourier transforms of surface-carried measures and differentiability of surface averages. (English) Zbl 0143.34701

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A.-P. Calderón, Lebesgue spaces of differentiable functions and distributions, Proc. Sympos. Pure Math., Vol. IV, American Mathematical Society, Providence, R.I., 1961, pp. 33 – 49. · Zbl 0195.41103
[2] C. S. Herz, Fourier transforms related to convex sets, Ann. of Math. (2) 75 (1962), 81 – 92. · Zbl 0111.34803 · doi:10.2307/1970421 · doi.org
[3] Edmund Hlawka, Über Integrale auf konvexen Körpern. I, Monatsh. Math. 54 (1950), 1 – 36 (German). · Zbl 0036.30902 · doi:10.1007/BF01304101 · doi.org
[4] Marston Morse, The calculus of variations in the large, American Mathematical Society Colloquium Publications, vol. 18, American Mathematical Society, Providence, RI, 1996. Reprint of the 1932 original. · Zbl 0011.02802
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.